Skip navigation
Please use this identifier to cite or link to this item:
Title: Stochastic non-resistive magnetohydrodynamic system with Lévy noise
Authors: Manna U.
Mohan, Manil T.
Sritharan S.S.
Published in: Random Operators and Stochastic Equations
Abstract: In this work we prove the existence and uniqueness of path-wise solutions up to a maximal time for the viscous, non-resistive stochastic magnetohydrodynamic system perturbed by Lévy noise in two and three dimensions. The local-in-time existence and uniqueness result for the ideal and non-viscous MHD equations with Lévy noise is also addressed. © 2017 Walter de Gruyter GmbH, Berlin/Boston.
Citation: Random Operators and Stochastic Equations (2017), 25(3): 155-193
Issue Date: 2017
Publisher: Walter de Gruyter GmbH
Keywords: commutator estimates
Lévy process
non-resistive magnetic fields
stochastic analysis
ISSN: 9266364
Author Scopus IDs: 26634018500
Author Affiliations: Manna, U., School of Mathematics, Indian Institute of Science Education and Research (IISER), Thiruvananthapuram, Kerala, Thiruvananthapuram, 695016, India
Mohan, M.T., Department of Mathematics and Statistics, Air Force Institute of Technology, 2950, Hobson Way, Dayton Wright Patterson Air Force Base, OH 45433, United States
Sritharan, S.S., Office of the Vice Chancellor and Provost, Air Force Institute of Technology, 2950 Hobson Way, Dayton, Wright Patterson Air Force Base, OH 45433, United States
Funding Details: Funding: Manil T. Mohan would like to thank the Air Force Office of Scientific Research (AFOSR) and the National Research Council (NRC) for a Research Associateship Award, and the National Board of Higher Mathematics (NBHM), Department of Atomic Energy (DAE) for a Postdoctoral Fellowship. He would also like to thank the Indian Institute of Science Education and Research, Thiruvananthapuram (IISER) and the Air Force Institute of Technology (AFIT) for providing stimulating scientific environment and resources. Utpal Manna’s work has been supported by NBHM (grant no. NBHM/R.P.46/2013/Fresh). Sivaguru S. Sritharan’s work has been funded by the U.S. Army Research Office, Probability and Statistics program.
Corresponding Author: Manna, U.; School of Mathematics, Indian Institute of Science Education and Research (IISER), ThiruvananthapuramIndia; email:
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.